# SDR SIMA20210203002

- Difficulty date: February 3, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 21 IS CRACKED.  1 CRACK . 0.3 IN LENGTH.  C/A-PERFORMED REPAIR AT THE LT WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4. FIG 203.
